| Model Number |
IMMULITE 2000 XPI |
| Medical Device Problem Code |
Low Test Results (2458)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/03/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
An outside of the united states (ous) customer contacted a siemens customer care center (ccc).Clot detection errors were observed on the immulite 2000 xpi system at the time of the event.A siemens customer service engineer (cse) was dispatched to the customer's site.System alignments were checked, and no issues were found.Dispensing and water tests were also carried out, which showed expected behavior.Quality controls (qc) recovered in range.It was found that on several occasions, the recommended maintenance was not performed by the customer.The cause of the event is use error.The system is performing according to specifications.No further evaluation of this device is required.
Event or Problem Description
A customer reported that a falsely low calcitonin result was obtained on a patient sample on an immulite 2000 xpi system.It is unknown if the erroneous result was reported to the physician(s).The sample was repeated for calcitonin three days later and the result recovered higher.The higher result was reported, as the correct result, to the physician(s).There are no known reports of patient intervention or adverse health consequences due to the falsely low calcitonin result.